# SDR UALA2013072205157

- Difficulty date: July 20, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 62,464 hours, 8,819 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG POWER FEEDER CABLE HAS EXPOSED BRAIDING SHIELD.  DAMAGE EXCEEDED THRU INSULATED JACKET REF MM 71-51-00-801 AND MM 24-11-01, PG 611. REMOVED IDG FEEDER CABLE.  REPLACED POWER FEED CABLE ASSY IAW AMM.
